# SDR SWAA2019081535961

- Difficulty date: July 4, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144A77118
- Condition: Cracked
- Location: Bs 663-375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED BETWEEN BS. 663 TO BS. 675, LBL 32.   REPAIRED PRESSURE DECK IAW ER AND EA.
